Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kernels of free abelian representations of a link group


Author: C. B. Schaufele
Journal: Proc. Amer. Math. Soc. 18 (1967), 535-539
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0211393-3
MathSciNet review: 0211393
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kurosh, Theory of groups, Vol. II, Chelsea, New York, 1960. MR 0109842 (22:727)
  • [2] L. Neuwirth, The algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791-798. MR 0120648 (22:11397)
  • [3] J. H. C. Whitehead, Simplicial spaces, nuclei, and $ m$-groups, Proc. London Math. Soc. 45 (1939), 243-327.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0211393-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society